Amlodipine poisoning revisited: Acidosis, acute kidney injur
Now open: Certificate Course in Management of Covid-19 by Govt. Of Gujarat and PlexusMDKnow more...Now open: Certificate Course in Management of Covid-19 by Govt. Of Gujarat and PlexusMDKnow more...
Calcium channel blockers (CCB) constitute the leading form of cardiovascular drug overdose and have been implicated in up to 48% of deaths resulting from such overdose.Treating patients with overdose of CCBs can challenge even experienced physicians.The difficulty arises because patients severely poisoned with CCBs can develop profound refractory bradycardia, hypotension and either cardiogenic or noncardiogenic pulmonary edema. This case was reported to raise awareness about the severe complications of amlodipine poisoning, as well as the appropriate therapeutic approach to these complications among practicing medical professionals.....

https://www.ncbi.nlm.nih.gov/pmc/articles/PMC4118515/
Preview
Dr. S●●●●a A●●●a and 1 others like this
Like
Comment
Share